# SDR USAAD97141

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 100939008
- Condition: Frozen
- Location: Lt Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 1756 - AT FL350, CREW NOTED THAT THE LEFT THROTTLE WAS FROZEN.  FLIGHT RETURNED TO PIT.  DESCENDING THROUGH FL230, THE THROTTLE LOOSENED UP.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE THROTTLE CABLE FROM THE PYLON TO THE CARGO COMPARTMENT.  (M)
